Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

TSH level reduced after a course of thyrox. Do I still have hypothyroidism?

hello doctor, initially when i have been tested for tsh level i got 8.34, my doctor says that i have a hypo thyroidism, and prescribed me thyrox-25, i have gone through the medicine course since 6th october, i m again doing test in DRs trebedy n roy on 26th nov, the report shows 1.35 level of tsh. so my question is do i have hypo thyroidism?
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
hi there, hypothyroidism is reflected not only by TSH levels but you also need to get you free T3 and T4 levels. If your TSH levels have reduced after taking medication that means that you are having a favourable response to therapy and should continue the medication. You should routinely get your thyroid funtions done at regular intervals and titeration of the medication can be done as required. It will be taken care of by the doctor who is treating you. Kindly do not stop the medication just because your TSH levels are in the normal range. You may still be hypothyroid. Take care.
Answered: Wed, 5 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor